# SDR AALA201706059046

- Difficulty date: June 3, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 50,377 hours, 14,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EXTERIOR SLIDE LIGHT AT L4 DOOR IS INOPERATIVE.  SECURED THE BULB IAW AMM 33-51-06.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
